Proceedings of the Japan Academy

Note on paracompactness

Kiiti Morita

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 37, Number 1 (1961), 1-3.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523838

Digital Object Identifier
doi:10.3792/pja/1195523838

Mathematical Reviews number (MathSciNet)
MR0140078

Zentralblatt MATH identifier
0099.17402

Subjects
Primary: 54.50

Citation

Morita, Kiiti. Note on paracompactness. Proc. Japan Acad. 37 (1961), no. 1, 1--3. doi:10.3792/pja/1195523838. https://projecteuclid.org/euclid.pja/1195523838


Export citation

References

  • [1] C. H. Dowker: On countably paracompact spaces, Can. J. Math., 3, 219-224 (1951).
  • [2] K. Morita: Paracompactness and product spaces, forthcoming.